# SDR AWXA0000098

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 6935352
- Condition: Cracked
- Location: Bs 578 - 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 STRINGER TO FRAME TIE CLIPS CRACKED, BS 578 STR 8L; BS 727A STR 4L, 5L, 6L, 7L; BS 767 STR 10L; BS 578  STR 8R;  BS 706 STR 10R, BS 727B STR6R; BS 747 STR 10R; AND BS 767 STR 10R.  REMOVED AND REPLACED STRINGER TO FRAME TIE CLIPS AS REQUIRED IAW EO 53-12-01.
